# SDR 99ZZZX710

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1203W
- Make and model: Cessna 310R
- Aircraft serial: 310R2106
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bracket
- Part number: 50290025
- Condition: Separated
- Location: Mlg
- Part time: 6,340 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BRACKET ASSY SEPARATED AT THE BEARING BOSS DURING LANDING GEAR RETRACTION.  IT APPEARS THAT THERE MAY HAVE BEEN A CRACK WHICH WENT UNDETECTED IN THE BEARING BOSS AREA.  DYE PENETRANT INSPECTION RECOMMENDED.
